Large time asymptotics of solutions for the modified Kdv equation with a fifth order dispersive term

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the large time asymptotics of small amplitude solutions to the Cauchy problem for the modified KdV equation with a fifth order dispersive term.

Original languageEnglish
Pages (from-to)7-78
Number of pages72
JournalSUT Journal of Mathematics
Volume54
Issue number1
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Dispersive equation
  • Generalized KdV equation
  • Large time of solutions
  • Modified KdV equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Large time asymptotics of solutions for the modified Kdv equation with a fifth order dispersive term'. Together they form a unique fingerprint.

Cite this